Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 147, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2008, 6:44 PM CDT for 5 counties in Alabama. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 6:44 PM CDT (23:44 UTC)
- Expired
- Apr 4, 2008, 7:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:46 PM CDT | TSTM WND DMG | Shorter, AL | A FEW TREES WERE BLOWN DOWN NEAR SHORTER. |
| Apr 4, 6:50 PM CDT | TSTM WND DMG | 6 Sw Tallassee, AL | A FEW TREES WERE BLOWN DOWN IN SOUTHEASTERN ELMORE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 042345 SVRBMX ALC051-081-087-101-123-050015- /O.NEW.KBMX.SV.W.0147.080404T2344Z-080405T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 PM CDT FRI APR 4 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... WEST CENTRAL LEE COUNTY IN EAST CENTRAL ALABAMA... EXTREME SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF TALLASSEE... NORTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... NORTHERN MACON COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF TUSKEGEE... * UNTIL 715 PM CDT * AT 644 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHORTER... OR 10 MILES SOUTHWEST OF TALLASSEE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILSTEAD AND 7 MILES SOUTH OF TALLASSEE BY 650 PM CDT... REEVES AIRPORT BY 655 PM CDT... WOODLAND AND 6 MILES NORTH OF LIVERPOOL BY 700 PM CDT... TUSKEGEE BY 705 PM CDT... NOTASULGA BY 710 PM CDT... 8 MILES SOUTH OF LOACHAPOKA BY 715 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHEASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3265 8551 3238 8545 3232 8604 3249 8609 TIME...MOT...LOC 2344Z 258DEG 36KT 3242 8596 $$ 27/SWU
1 follow-up statement
000
WWUS54 KBMX 050000
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CDT FRI APR 4 2008
ALC051-101-050010-
/O.CAN.KBMX.SV.W.0147.000000T0000Z-080405T0015Z/
MONTGOMERY AL-ELMORE AL-
700 PM CDT FRI APR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE AND
NORTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3247 8589 3248 8587 3249 8587 3252 8589
3253 8589 3263 8551 3239 8545 3235 8586
TIME...MOT...LOC 0000Z 258DEG 36KT 3245 8577
$$
ALC081-087-123-050015-
/O.CON.KBMX.SV.W.0147.000000T0000Z-080405T0015Z/
MACON AL-LEE AL-TALLAPOOSA AL-
700 PM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EXTREME SOUTH CENTRAL TALLAPOOSA...WEST CENTRAL LEE AND NORTHERN
MACON COUNTIES...
AT 656 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FRANKLIN...OR ABOUT 6 MILES WEST OF
TUSKEGEE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
UPHAPEE CREEK AND TUSKEGEE BY 705 PM CDT...
MOTON FIELD MUNICIPAL AIRPORT AND 6 MILES SOUTH OF NOTASULGA BY 710
PM CDT...
TUSKEGEE NATIONAL FOREST BY 715 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3247 8589 3248 8587 3249 8587 3252 8589
3253 8589 3263 8551 3239 8545 3235 8586
TIME...MOT...LOC 0000Z 258DEG 36KT 3245 8577
$$
27/SWUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:23 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 4, 4:23 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 423 PM CDT FRI APR 4 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY. ONGOING ATTENTION TO SEVERE WEATHER WATCHES AND WARNINGS WILL RESULT IN A VERY SHORT DISCUSSION THIS AFTERNOON. LATEST FORECAST REFLECTS THE GFS MODEL OUTPUT...WHICH HAS MORE RAIN AND THUNDERSTORMS MOVING ACROSS THE NORTHERN HALF OF THE FORECAST AREA TONIGHT...WHILE SEVERE CONVECTION MOVES ACROSS EAST AND SOUTH COUNTIES THROUGH REMAINDER OF AFTERNOON. AREA WILL BEGIN TO DRY OUT BEHIND THE FRONT BY SATURDAY AFTERNOON. .LONG TERM...MONDAY THROUGH FRIDAY. NEXT WEATHER MAKER...SHORT-WAVE TROUGH AND APPROACHING COLD FRONT...WILL BEGIN TO AFFECT CENTRAL ALABAMA ON TUESDAY. THE FRONTAL BOUNDARY STALLS OVER THE AREA...AND WITH SOUTHWESTERLY FLOW ALOFT...CHANCES OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WEEK. && .AVIATION... WILL UPDATE WITH 00Z TAFS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 55 63 45 77 47 / 100 30 10 10 10 ANNISTON 59 66 47 77 53 / 100 30 10 10 10 BIRMINGHAM 56 67 47 79 56 / 100 30 10 10 10 TUSCALOOSA 59 70 47 80 52 / 100 20 10 10 10 CALERA 59 68 48 78 53 / 100 30 10 10 10 AUBURN 60 67 50 76 58 / 80 70 10 10 10 MONTGOMERY 62 70 50 82 56 / 80 70 10 10 10 TROY 63 72 52 79 58 / 80 70 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 03
Hazardous weather outlook, Apr 4, 6:05 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 605 PM CDT FRI APR 4 2008 ALZ011>015-017>050-051130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 605 PM CDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE STORMS ARE STILL POSSIBLE ACROSS SOUTH-CENTRAL AND SOUTHEAST ALABAMA UNTIL ABOUT 9 PM. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. DUE TO THE FAIRLY SLOW MOVEMENT OF THIS SYSTEM...LOCALIZED HEAVY RAINFALL IS POSSIBLE WITH UP TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. CREEKS AND STREAMS WILL RISE AND PONDING OF WATER IS EXPECTED ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THIS EVENING. 03
In the hours before
Local storm report, Apr 4, 4:53 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG NAUVOO 33.99N 87.49W
04/04/2008 WALKER AL EMERGENCY MNGR
A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
UPROOTED NEAR NAUVOO.
1051 AM TSTM WND DMG ARLEY 34.08N 87.21W
04/04/2008 WINSTON AL BROADCAST MEDIA
TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
BEING REPORTED DOWN ON MOBILE HOMES.
0103 PM HAIL 16 SE TUSCALOOSA 33.07N 87.35W
04/04/2008 E0.50 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.
0150 PM TSTM WND DMG 4 SE BILLINGSLEY 32.62N 86.66W
04/04/2008 AUTAUGA AL EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
THE JUNCTION OF AL HWYS 19 AND 82.
0155 PM FUNNEL CLOUD 1 E HARPERSVILLE 33.34N 86.42W
04/04/2008 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
HIGHWAY 280.
0213 PM HAIL INVERNESS 33.40N 86.72W
04/04/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT VALLEYDALE AND CALDWELL
MILL ROADS.
0214 PM HAIL OAK MOUNTAIN STATE PARK 33.34N 86.73W
04/04/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL ON JOHN FINLEY BLVD.
0216 PM HAIL INVERNESS 33.40N 86.72W
04/04/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME TO MARBLE SIZE HAIL AT JUNCTION VALLEYDALE ROAD AND
U S HWY 280.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED AT 254 PARKPLACE WAY.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME SIZE HAIL AT PUBLIX SUPERMARKET IN ALABASTER.
0233 PM HAIL 9 W SYLACAUGA 33.18N 86.42W
04/04/2008 E0.88 INCH TALLADEGA AL AMATEUR RADIO
NICKLE SIZE HAIL REPORTED IN FAYETTEVILLE.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED ON 254 PARKWAY PLACE WAY.
0240 PM HAIL 5 NNW CALERA 33.17N 86.79W
04/04/2008 M1.00 INCH SHELBY AL OFFICIAL NWS OBS
QUARTER SIZE HAIL OBSERVED AT THE NATIONAL WEATHER
SERVICE FORECAST OFFICE...KBMX.
0240 PM NON-TSTM WND DMG LIVINGSTON 32.60N 88.19W
04/04/2008 SUMTER AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE LIVINGSTON
AREA...AND IN SEVERAL OTHER LOCATIONS AROUND THE COUNTY.
0255 PM TSTM WND DMG EUTAW 32.84N 87.89W
04/04/2008 GREENE AL EMERGENCY MNGR
EMA REPORTS NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0255 PM TSTM WND DMG EUTAW 32.84N 87.89W
04/04/2008 GREENE AL EMERGENCY MNGR
NUMEROUS TREE DOWN ACROSS THE ENTIRE COUNTY.
0300 PM TSTM WND DMG 10 SE MAPLESVILLE 32.68N 86.76W
04/04/2008 CHILTON AL AMATEUR RADIO
ROOF BLOWN OFF HOUSE ON U S HWY 82 NEAR THE AUTAUGA
COUNTY BORDER. WINDS ESTIMATED 70 MPH.
0305 PM HAIL PELL CITY 33.56N 86.27W
04/04/2008 E0.88 INCH ST. CLAIR AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN THE PELL CITY AREA.
0324 PM TSTM WND DMG GREENSBORO 32.70N 87.59W
04/04/2008 HALE AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN ACROSS COUNTY.
0324 PM FUNNEL CLOUD ANNISTON 33.66N 85.81W
04/04/2008 CALHOUN AL PUBLIC
E911 REPORTED PUBLIC REPORT THAT 2 FUNNEL CLOUDS TOUCHING
DOWN NEAR DADS BARBAQUE ON MCCLELLAN BLVD.
0332 PM FUNNEL CLOUD 12 N ANNISTON 33.84N 85.81W
04/04/2008 CALHOUN AL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED COMING OVER STATE TROOPERS POST IN
JACKSONVILLE.
0350 PM HAIL JACKSONVILLE 33.81N 85.76W
04/04/2008 E0.50 INCH CALHOUN AL EMERGENCY MNGR
MARBLE HAIL REPORTED ON FRANCIS STREET EAST.
0408 PM FUNNEL CLOUD PELHAM 33.30N 86.79W
04/04/2008 SHELBY AL PUBLIC
3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.
0416 PM TSTM WND DMG 5 S COLUMBIANA 33.10N 86.60W
04/04/2008 SHELBY AL AMATEUR RADIO
TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.
0426 PM TSTM WND DMG 5 W PELL CITY 33.56N 86.36W
04/04/2008 ST. CLAIR AL EMERGENCY MNGR
2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
AREA.
0443 PM TSTM WND DMG 9 W SYLACAUGA 33.18N 86.42W
04/04/2008 TALLADEGA AL LAW ENFORCEMENT
POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
FAYETTEVILLE.
&&Local storm report, Apr 4, 4:55 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 NW MILLTOWN 33.11N 85.55W
04/04/2008 E1.00 INCH CHAMBERS AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN THE ABANDA COMMUNITY.
&&Local storm report, Apr 4, 4:59 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL WADLEY 33.12N 85.57W
04/04/2008 E0.75 INCH RANDOLPH AL EMERGENCY MNGR
REPORTED IN THE CITY OF WADLEY
&&Local storm report, Apr 4, 5:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL ROANOKE 33.15N 85.37W
04/04/2008 E0.75 INCH RANDOLPH AL EMERGENCY MNGR
REPORTED IN ROAKNOKE
&&Local storm report, Apr 4, 5:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG ARLEY 34.08N 87.21W
04/04/2008 WINSTON AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN ARLEY...WITH A TREE DAMAGING
A MOBILE HOME AND A TREE DAMAGING A HOUSE. SIX HOMES WITH
SHINGLE DAMAGE...ONE GRAIN SILO TOP BLOWN OFF WITH THE
TOP OF THE SMALL STORAGE BUILDING NEXT TO IT BLOWN OFF.
&&
JWRIGHTLocal storm report, Apr 4, 6:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL WETUMPKA 32.54N 86.20W
04/04/2008 E0.88 INCH ELMORE AL AMATEUR RADIO
NICKEL SIZED HAIL IN THE REDLAND AREA
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:58 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 4, 12:55 PM CDT | Tornado Warning | BMX | Cherokee | 35 min |
| Apr 4, 1:16 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 40 min |
| Apr 4, 1:28 PM CDT | Tornado Warning | BMX | Shelby, Talladega | 47 min |
| Apr 4, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 29 min |
| Apr 4, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 51 min |
| Apr 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 35 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Calhoun, Talladega | 45 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Cherokee | 30 min |
| Apr 4, 1:55 PM CDT | Tornado Warning | BMX | Bibb | 35 min |
| Apr 4, 1:58 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 47 min |
| Apr 4, 2:01 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, St. Clair, Shelby | 44 min |
| Apr 4, 2:02 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 28 min |
| Apr 4, 2:09 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Talladega | 51 min |
| Apr 4, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 26 min |
| Apr 4, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 39 min |
| Apr 4, 2:22 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 23 min |
| Apr 4, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Apr 4, 2:33 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Apr 4, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 15 min |
| Apr 4, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 45 min |
| Apr 4, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 29 min |
| Apr 4, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 42 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 50 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Apr 4, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Apr 4, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 29 min |
| Apr 4, 3:17 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa | 43 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 27 min |
| Apr 4, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 51 min |
| Apr 4, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| Apr 4, 3:31 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Apr 4, 3:32 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 43 min |
| Apr 4, 3:46 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 20 min |
| Apr 4, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, St. Clair, Shelby | 36 min |
| Apr 4, 4:03 PM CDT | Tornado Warning | BMX | Shelby | 27 min |
| Apr 4, 4:04 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 47 min |
| Apr 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Clay, Coosa, Elmore, Tallapoosa | 40 min |
| Apr 4, 4:23 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 52 min |
| Apr 4, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 46 min |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 36 min |
| Apr 4, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 14 min |
| Apr 4, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 52 min |
| Apr 4, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 66 min |
| Apr 4, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 36 min |
| Apr 4, 5:38 PM CDT | Tornado Warning | BMX | Dallas | 37 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 42 min |
| Apr 4, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 38 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 63 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.